# SDR DXTA200802987

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,634 hours, 4,011 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR FAILED TO RETRACT.  T/S: FOUND NOSE STRUT PRESSURE LOW ALLOWING STRUT TO COMPRESS FROM FWD AIRSPEED PRESS DURING TAKEOFF CAUSING NOSE STRUT TO MISS UPLOCK.  SERVICED NOSE STRUT.  ALL OPS CHECKS GOOD IAW MM 12-10-38
